TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread Rate Thread
  (#1 (permalink)) Old
Member
Average Joe
***
 
Christian_girl_4ever's Avatar
 
Name: Danielle
Age: 28
Gender: Female
Location: Kansas

Posts: 180
Blog Entries: 1
Join Date: December 13th 2011

no period in almost a year...... - April 20th 2012, 12:46 AM

I'm 20 and was on the Depo shot birth control for a while (I had 3 shots altogether so like 9 months) when I was 19. The last shot was last year in June or July and I still haven't gotten my period....should I be concerned and go see a doctor about this? Or is this a "normal" side effect? The only reason I'm slightly concerned is a couple months ago my sister-in-law gave me these pills her doctor had prescribed her to make her get her period and I still never got mine. Also because I'm not (and have never been) sexually active. I don't know if this matters but my cycle has never really been regular so could that be playing a part in this at all?
Thanks for any help...

Last edited by Christian_girl_4ever; April 20th 2012 at 04:22 AM.
   
  (#2 (permalink)) Old
Maloo Offline
Maloooooo
I can't get enough
*********
 
Maloo's Avatar
 
Name: Lissa
Age: 28
Gender: Female
Location: The US

Posts: 2,585
Blog Entries: 3
Join Date: January 12th 2010

Re: no period in almost a year...... - April 20th 2012, 05:02 AM

I would go, just in case. A year seems like a lonnnng time for the side effects to not have worn off yet.
   
  (#3 (permalink)) Old
Member
Average Joe
***
 
Christian_girl_4ever's Avatar
 
Name: Danielle
Age: 28
Gender: Female
Location: Kansas

Posts: 180
Blog Entries: 1
Join Date: December 13th 2011

Re: no period in almost a year...... - April 20th 2012, 10:03 PM

thanks lisa
   
  (#4 (permalink)) Old
Never Forget Hope
I can't get enough
*********
 
escape_thereal_world's Avatar
 
Name: Kelly
Age: 29
Gender: Female
Location: Charleston, SC

Posts: 3,097
Blog Entries: 98
Join Date: January 7th 2009

Re: no period in almost a year...... - April 20th 2012, 11:22 PM

Firstly, you probably shouldn't have taken pills that were not prescribed to you. I say this because those are usually hormone pills, which can cause your body to become emotionally unstable.

But, either way, if you can afford a doctor, I do suggest seeing one. There are some illnesses out there that can lead to infertility if you haven't had a period for over 6 months.

However, my periods have always been irregular unless on birth control. Once off b/c, I don't have periods. Ultimately my doctor suspects I just don't produce enough hormones. So, hormone pills would help me.
   
  (#5 (permalink)) Old
Member
Average Joe
***
 
Christian_girl_4ever's Avatar
 
Name: Danielle
Age: 28
Gender: Female
Location: Kansas

Posts: 180
Blog Entries: 1
Join Date: December 13th 2011

Re: no period in almost a year...... - April 21st 2012, 12:05 AM

Thanks Kelly. And I know I shouldn't have taken the pills but she wouldn't get off my case till I did....despite the many times I told her no.
   
  (#6 (permalink)) Old
Never Forget Hope
I can't get enough
*********
 
escape_thereal_world's Avatar
 
Name: Kelly
Age: 29
Gender: Female
Location: Charleston, SC

Posts: 3,097
Blog Entries: 98
Join Date: January 7th 2009

Re: no period in almost a year...... - April 21st 2012, 01:27 AM

Not a big deal, but just letting you know it's never a good idea to take other peoples' medications.

Hopefully you can get some answers soon about your period.
   
Closed Thread

Bookmarks

Tags
period, year

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Rate This Thread
Rate This Thread:

Posting Rules
You may post new threads
You may post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2020, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints | Mobile

Powered by vBulletin®.
Copyright ©2000-2020, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.